# SDR ZW0A0203303

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORMER RING AND REPAIR WERE CORRODED AT STA 1309, LONGERON 27R TO 27L.  REMOVED AND INSTALLED NEW FRAME AND INSTALLED REPAIR SPLICES PER SRM 53-03, FIG 2A.
